# SDR SWAA2024121770991

- Difficulty date: November 23, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 70,839 hours, 42,333 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 242DF HAS DELAMINATION ON INBOARD AND OUTBOARD FWD END CORNER TOP PLY FIBERGLASS (MARKED)<[01] PANEL 242DF WITH DELAMINATION ON INBOARD AND OUTBOARD FWD END CORNER TOP PLY FIBERGLASS AS MARKED WAS REPLACED ON FAULT TTG8Q00X8CDH.;[02] JOB COMPLETE.
